Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A new characterization of the unit ball of $H^2$

Author: R. A. Kortram
Journal: Proc. Amer. Math. Soc. 132 (2004), 127-133
MSC (2000): Primary 30D55
Published electronically: March 25, 2003
MathSciNet review: 2021255
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We derive a new expression for the norm of $H^2$ functions; we present some well-known results in a different setting.

References [Enhancements On Off] (What's this?)

  • 1. Lars V. Ahlfors, Conformal invariants: topics in geometric function theory, McGraw-Hill Book Co., New York-Düsseldorf-Johannesburg, 1973. McGraw-Hill Series in Higher Mathematics. MR 0357743 (50 #10211)
  • 2. Peter L. Duren, Theory of 𝐻^{𝑝} spaces, Pure and Applied Mathematics, Vol. 38, Academic Press, New York-London, 1970. MR 0268655 (42 #3552)
  • 3. G. Pick; Über die Beschränkungen analytischer Funktionen, welche durch vorgeschriebene Werte bewirkt werden, Math. Ann. 77 (1915), 7-23.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30D55

Retrieve articles in all journals with MSC (2000): 30D55

Additional Information

R. A. Kortram
Affiliation: Department of Mathematics, Catholic University, Toernooiveld, 6525 ED Nijmegen, The Netherlands

PII: S 0002-9939(03)06992-2
Received by editor(s): August 13, 2002
Published electronically: March 25, 2003
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2003 American Mathematical Society